# SDR A6WA201311134041

- Difficulty date: November 12, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 35,318 hours, 32,037 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS FUEL ODOR IN ROUTE,  FUEL ODOR REMAINS AFTER LANDING, APU OFF, NO LEAKS NOTED ON OUTSIDE OF ACFT.  INSPECTED ACFT FOR FUEL LEAKS NO LEAKS NOTED, RAN APU AND LT AND RT PACKS IAW AMM 21-51-00.   NO FUEL ODOR NOTED IN CABIN, ACFT OK FOR SERVICE.
